# SDR SB05142

- Difficulty date: November 1, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Seat 12c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - PILOT REPORTED THE EMERGENCY EXIT LIGHT AT SEAT 12C INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT AT SEAT 12C.  OPERATIONAL CHECK GOOD.
